Alert archive / Illinois / Flash Flood Warnings in 2011
Flash Flood Warning 51, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 27, 2011, 5:36 PM CDT for 7 counties in Illinois; 6 counties in Indiana; Daviess County, Henderson County, Union County, Kentucky. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 5:36 PM CDT (22:36 UTC)
- Expired
- Apr 27, 2011, 11:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Edwards County, IL, Gallatin County, IL, Hamilton County, IL, Saline County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY, Union County, KY
The radar
The Evansville,IN radar (KVWX), 34 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 6:30 PM CDT | HEAVY RAIN 1 | Fairfield, IL | ONE INCH OF RAINFALL BETWEEN 530 PM AND 630 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
087
WGUS53 KPAH 272236
FFWPAH
ILC047-059-065-165-185-191-193-INC051-125-129-147-163-173-KYC059-101-
225-280430-
/O.NEW.KPAH.FF.W.0051.110427T2236Z-110428T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
536 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DAVIESS...HENDERSON AND NORTHERN UNION COUNTIES IN WEST
KENTUCKY...
HAMILTON...WAYNE...EDWARDS...WABASH...WHITE...GALLATIN...SALINE
COUNTIES IN SOUTHERN ILLINOIS...
GIBSON...PIKE...POSEY...SPENCER...VANDERBURGH AND WARRICK COUNTIES
IN SOUTHWEST INDIANA...
* UNTIL 1130 PM CDT.
* AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL BANDS SHOWERS AND THUNDERSTORMS WITH TORRENTIAL
RAIN...MOVING EAST AROUND 35 MPH ACROSS THE WARNED AREA. AT 512 PM
CDT...A TRAINED SPOTTER IN DALGREN IN HAMILTON COUNTY REPORTED 1.78
INCHES IN TWENTY MINUTES ASSOCIATED WITH A NARROW BAND OF
THUNDERSTORMS.
THESE BANDS OF RAIN WILL LIKELY PERSIST OFF AN ON THROUGH 8 PM CDT.
AFTER THE THUNDERSTORMS MOVE OUT OF THE AREA...A BROAD AREA OF
MODERATE TO HEAVY RAIN WILL LIKELY PERSIST THROUGH AT LEAST 1030 PM
CDT.
* LOCATIONS IN THE WARNING INCLUDE...
HARRISBURG...
FAIRFIELD...
MOUNT CARMEL...
PETERSBURG...
EVANSVILLE...
CARMI...
HENDERSON...
OWENSBORO...
NEWBURGH...
HARRISBURG...
ELDORADO...
EQUALITY...
GALATIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PADUCAH.
&&
LAT...LON 3793 8698 3788 8690 3784 8691 3784 8686
3780 8682 3773 8684 3761 8834 3761 8870
3861 8866 3858 8766 3850 8764 3846 8775
3842 8773 3850 8751 3854 8748 3854 8711
3851 8706 3821 8707 3820 8679 3801 8677
$$
SMITH1 follow-up statement
309
WGUS73 KPAH 280256
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
956 PM CDT WED APR 27 2011
ILC047-059-065-165-185-191-193-INC051-125-129-147-163-173-KYC059-101-
225-280430-
/O.CON.KPAH.FF.W.0051.000000T0000Z-110428T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALINE IL-GALLATIN IL-HAMILTON IL-WHITE IL-WABASH IL-EDWARDS IL-
WAYNE IL-VANDERBURGH IN-PIKE IN-GIBSON IN-WARRICK IN-SPENCER IN-
POSEY IN-HENDERSON KY-DAVIESS KY-UNION KY-
956 PM CDT WED APR 27 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
WAYNE AND HAMILTON COUNTIES IN SOUTH CENTRAL ILLINOIS...AND
EDWARDS...WABASH AND WHITE COUNTIES IN SOUTHEAST ILLINOIS...AND
GALLATIN AND SALINE COUNTIES IN SOUTHERN ILLINOIS...AND POSEY...
SPENCER...WARRICK...GIBSON...PIKE AND VANDERBURGH COUNTIES IN
SOUTHWEST INDIANA...AND NORTHERN UNION...NORTHERN DAVIESS AND
HENDERSON COUNTIES IN NORTHWEST KENTUCKY...
AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LIGHT TO MODERATE RAIN FALLING OVER SOUTHEAST
ILLINOIS...SOUTHWEST INDIANA AND NORTHWEST KENTUCKY.
HOWEVER...THE HEAVY RAIN THAT HAS CAUSED CONSIDERABLE PROBLEMS WITH
FLOODING OR WATERWAYS AND ROADWAYS ACROSS THE WARNED AREA HAS
DIMINISHED SIGNIFICANTLY SINCE 9 PM CDT. THE THREAT OF ENHANCED
FLOODING DUE TO THIS RAINFALL HAS DIMINISHED MARKEDLY.
THEREFORE...THE FLASH FLOOD WARNING THAT COVERS PART OF SOUTHEAST
ILLINOIS...SOUTHWEST INDIANA AND A SMALL PART OF NORTHWEST KENTUCKY
WILL BE ALLOWED TO EXPIRE AT 1130 PM CDT.
PERSONS IN THE WARNED AREA SHOULD NOTE THAT AN AREAL FLOOD WARNING
REMAINS IN EFFECT OVERNIGHT FOR THESE COUNTIES...AS RUNOFF FROM THE
RAIN WILL STILL CONTINUE TO CAUSE PROBLEMS FOR RESIDENTS AND
TRAVELERS OVERNIGHT AND INTO THURSDAY.
LAT...LON 3793 8698 3788 8690 3784 8691 3784 8686
3780 8682 3773 8684 3761 8834 3761 8870
3861 8866 3858 8766 3850 8764 3846 8775
3842 8773 3850 8751 3854 8748 3854 8711
3851 8706 3821 8707 3820 8679 3801 8677
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 1:16 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Apr 27, 1:16 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
116 PM CDT WED APR 27 2011
.DISCUSSION...
SLIGHT RISK OF SEVERE IS FOR PRIMARY HAZARD OF LARGE HAIL GIVEN
COOLING MID TROPOSPHERIC TEMPS...AIDED/ABETTED BY STEEP MID LEVEL
LAPSE RATES AS LOW PRESSURE SYSTEM LIFTS OVERHEAD AND SWEEPS THRU.
WILL HAVE TO WATCH DEVELOPING HELICITY PROFILES WITH LOW INCOMING
IN CASE TORNADIC THREAT DEVELOPS...SPC BEING ON TOP OF THAT
ALREADY PER EARLIER CONFERENCE CALL.
GRADIENT WINDS WILL ENHANCE WITH SURFACE LOW MOVING THRU AND
SHOULD SEE WINDS SHIFTING FROM SLYS TO WSLYS/NWLYS WITH TIME. SOME
GUSTS TO NEAR ADVISORY THRESHOLDS MAY BE POSSIBLE.
ANOTHER 1 TO POTENTIALLY 1.5" OF RAINFALL CAN BE EXPECTED WITH THE
SYSTEM PASSAGE THROUGH THIS EVENING. WE WILL THEREFORE LEAVE THE
FFA RUNNING THRU ITS INHERITED EXPIRATION TIME OF 700 PM...AND
CONTINUE OUTLOOK/FORECAST FOR HEAVY RAIN AS WELL.
CLEARING/IMPROVING CONDITIONS EXPECTED LATER TONIGHT-TOMORROW AND
SHOULD LAST INTO/THRU MUCH OF THE DAY SATURDAY...OFFERING MUCH
NEEDED REPRIEVE FROM SVR WX/HEAVY RAIN. SAVE EXCEPTION IS SMALLISH
CYCLONIC FLOW ENERGY POPS FOR THURSDAY PM/EVENING...BUT QPF SHOULD
BE LIGHT.
NEXT BEST CHC PCPN IS LATER IN THE WEEKEND...SPECIFICALLY SAT
NIGHT-SUN NIGHT TIME FRAME WITH ANOTHER SYSTEM PASSAGE AND
POTENTIALLY AN INCH OR TWO MORE OF RAINFALL. HAVE MENTIONED THIS
IN HWO AND WILL BE SOMETHING TO KEEP AN EYE UPON WITH REGARD TO
CONTINUED FLOODING.
&&
.AVIATION...
CONVECTIVE OUTBREAK WITH SYSTEM PASSAGE THIS PM WILL LOWER CIGS
FROM MVFR TO IFR AT TIMES. IFR VSBYS IN HEAVY RAIN ARE POSSIBLE
AND HAIL IS THE SVR WX THREAT...THOUGH NOT IN TAFS (YET). AS THE
SURFACE WAVE PASSES...GRADIENT WINDS COULD YIELD SOME GUSTS NEAR
30 KTS AT TIMES...WITH WINDS SHIFTING FROM SOUTHERLYS TO WESTERLYS
OR NORTHWESTERLYS OVER THE COURSE OF THE EVENING. GRADUAL
IMPROVEMENT BACK TO VFR EXPECTED LATE TONIGHT INTO TOMORROW AS THE
SYSTEM PUSHES EAST.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BALLARD-
CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 27, 3:16 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 316 PM CDT WED APR 27 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-281015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 316 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE ENTIRE QUAD STATE REGION IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND INTO THIS EVENING...WITH A MODERATE RISK EAST OF A LINE FROM MAYFIELD AND UNION TOWN KENTUCKY...ONWARD TO PETERSBURG INDIANA. THIS MODERATE RISK AREA COVERS PART OF SOUTHWEST INDIANA AND THE PURCHASE AREA OF WEST KENTUCKY...AS WELL AS THE ENTIRE PENNYRILE REGION OF WEST KENTUCKY. INITIALLY...THE PRIMARY HAZARDS ACROSS THE OUTLOOK AREA WILL WILL LARGE HAIL AND DAMAGING WINDS. INTO THE MID AFTERNOON AND EARLY EVENING HOURS...THE HAZARD WILL INCLUDE THE POTENTIAL FOR ISOLATED TORNADOES...AS A SURFACE LOW PRESSURE MOVES ALONG THE COLD FRONT...TAPPING INTO STRONGLY SHEARED WINDS AT THE SURFACE AND ALOFT. THE THREAT FOR TORNADOES SHOULD DIMINISH LATE TONIGHT AND OVERNIGHT...AS THE FRONTAL BOUNDARY MOVES EAST OF THE AREA. THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER FLOODING WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES THROUGH THIS EVENING. THIS IS A PARTICULARLY DANGEROUS SITUATION. PLEASE REFER TO THE ANY ONGOING FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE POTENTIAL FOR MAJOR TO CATASTROPHIC RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE PERIOD. IN ADDITION...THERE IS SOME POTENTIAL FOR ANOTHER ROUND OF HEAVY RAINS LATER IN THE WEEKEND...ESPECIALLY SATURDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THROUGH THIS EVENING...UNTIL THE COLD FRONT HAS PUSHED THROUGH THE AREA. SEVERE WEATHER...HEAVY RAINFALL AND FLOODING REPORTS SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE. SMITH
In the hours before
Local storm report, Apr 27, 5:16 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
516 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HEAVY RAIN DAHLGREN 38.20N 88.68W
04/27/2011 M1.78 INCH HAMILTON IL TRAINED SPOTTER
20 MINUTE RAINFALL ACCUMULATION. TORRENTIAL RAIN
CONTINUES.
&&
SMITTYLocal storm report, Apr 27, 5:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
519 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HEAVY RAIN DAHLGREN 38.20N 88.68W
04/27/2011 M1.78 INCH HAMILTON IL TRAINED SPOTTER
20 MINUTE RAINFALL ACCUMULATION. TORRENTIAL RAIN
CONTINUES. WIDESPREAD FLASH FLOODING THROUGHOUT THE
COMMUNITY.
&&
SMITTYSpecial weather statement, Apr 27, 5:20 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 520 PM CDT WED APR 27 2011 KYZ002>006-MOZ112-272245- BALLARD KY-MCCRACKEN KY-CARLISLE KY-GRAVES KY-HICKMAN KY- MISSISSIPPI MO- 520 PM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HICKMAN...NORTHERN GRAVES...CARLISLE...MCCRACKEN AND BALLARD COUNTIES IN WESTERN KENTUCKY...AND EASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI UNTIL 545 PM CDT... AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH WINDS AROUND 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF LA CENTER TO 8 MILES SOUTHWEST OF COLUMBUS...MOVING EAST AT 35 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE BARDWELL...ARLINGTON... BLANDVILLE...CLINTON...KEVIL...LOVELACEVILLE...WEST PADUCAH... LOWES...FANCY FARM...MAYFIELD AND LONE OAK. THESE STORMS WILL PRODUCE A BRIEF PERIOD OF VERY HEAVY RAIN ALONG WITH GUSTY WINDS AND SMALL HAIL. HEAVY RAIN MAY RESULT IN STANDING WATER ON AREA ROADS. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, Apr 27, 5:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
529 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND GST CARTERVILLE 37.76N 89.08W
04/27/2011 E55 MPH WILLIAMSON IL TRAINED SPOTTER
&&
RSTLocal storm report, Apr 27, 5:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
531 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM FUNNEL CLOUD 4 S MARION 37.67N 88.94W
04/27/2011 WILLIAMSON IL TRAINED SPOTTER
&&
RSTLocal storm report, Apr 27, 5:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
534 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FUNNEL CLOUD 2 E MARION 37.73N 88.90W
04/27/2011 WILLIAMSON IL FIRE DEPT/RESCUE
NEAR BROKEN ROAD AND HIGHWAY 13.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:49 PM CDT | Flash Flood Warning | PAH | Alexander, Hardin, Jackson, Johnson, Massac, Pope and 4 more | 6 hr |
| Apr 26, 9:04 PM CDT | Flash Flood Warning | PAH | Franklin, Gallatin, Hamilton, Jefferson, Perry, Wayne and 1 more | 6 hr |
| Apr 26, 9:54 PM CDT | Flash Flood Warning | PAH | Edwards, Wabash | 6 hr |
| Apr 27, 9:10 AM CDT | Areal Flood Warning | PAH | Alexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more | 48 hr |
| Apr 27, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Union | 26 min |
| Apr 27, 2:12 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union | 33 min |
| Apr 27, 2:33 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry, Williamson | 27 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | PAH | Alexander | 31 min |
| Apr 27, 4:16 PM CDT | Tornado Warning | PAH | Jackson, Union | 29 min |
| Apr 27, 4:22 PM CDT | Flash Flood Warning | PAH | Franklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more | 6 hr |
| Apr 27, 4:25 PM CDT | Tornado Warning | PAH | Alexander, Pulaski, Union | 35 min |
| Apr 27, 4:44 PM CDT | Tornado Warning | PAH | Jackson, Union | 31 min |
| Apr 27, 4:56 PM CDT | Tornado Warning | PAH | Franklin, Johnson, Pulaski, Union, Williamson | 49 min |
| Apr 27, 5:35 PM CDT | Tornado Warning | PAH | Pope, Saline | 16 min |
| Apr 26, 7:02 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, Marshall | 28 min |
| Apr 26, 7:14 PM CDT | Severe Thunderstorm Warning | PAH | Graves | 46 min |
| Apr 26, 7:18 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 27 min |
| Apr 26, 7:28 PM CDT | Tornado Warning | PAH | Calloway, Marshall | 32 min |
| Apr 26, 7:32 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon, McCracken, Marshall | 28 min |
| Apr 26, 7:40 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Lyon, Trigg | 50 min |
| Apr 26, 7:55 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 35 min |
| Apr 26, 7:59 PM CDT | Tornado Warning | PAH | Caldwell, Lyon, Marshall, Trigg | 46 min |
| Apr 26, 8:24 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins | 51 min |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Hopkins | 34 min |
| Apr 26, 8:46 PM CDT | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 44 min |
| Apr 26, 9:06 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins, McLean, Webster | 24 min |
| Apr 26, 9:14 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 46 min |
| Apr 26, 9:39 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Hopkins, McLean, Muhlenberg | 51 min |
| Apr 26, 10:24 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 29 min |
| Apr 26, 11:44 PM CDT | Tornado Warning | PAH | Todd | 27 min |
| Apr 27, 1:23 AM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 37 min |
| Apr 27, 1:46 PM CDT | Flash Flood Warning | PAH | Caldwell, Calloway, Christian, Hopkins, McLean, Marshall and 3 more | 5 hr |
| Apr 27, 4:43 PM CDT | Flash Flood Warning | PAH | Caldwell, Hopkins | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2011Flash Flood Warnings in Indiana, 2011Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.